# SDR USAA061415

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- Aircraft time: 57,000 hours, 57,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 663  S5-6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET STA 663 BETWEEN STR 5R AND STR 6R DAMAGED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-40-00, DEFECT SIZE: 3 INCHES.
